# SDR USAA2012071200019

- Difficulty date: July 2, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 37,048 hours, 16,640 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 26575340001
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON PENDULUM ASSEMBLY (MACHINED FITTING) ON RIGHT OUTBOARD FLAP OUTBOARD POSITION AT RIB 15.  REPLACED PENDULUM ASSEMBLY (MACHINED FITTING) ON RIGHT OUTBOARD FLAP OUTBOARD POSITION IAW A320 SRM 51-72-11 & CMM 57-53-21.
